# SDR DALA2018081004975

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 70,754 hours, 52,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DECENT,  AFT FA CALLED ABOUT AN ELECTRICAL ODOR COMING FROM FWD GALLEY AND FIRST CABIN.  RAN QRH, TURNED OFF GALLEY POWER, ODOR SUBSIDED. CALLED BACK FEW MINS LATER, THE ODOR WAS STARTING AGAIN.  CONTINUED QRH UNTIL LANDING. TROUBLESHOT THE ACFT AFTER SMELLING THE ELECTRICAL ODOR. CHECKED SEAT 2AB WHERE THE ODOR WAS NOTICED.  FOUND NO INDICATION. FWD OF THE ACFT WAS AN ODOR OUTSIDE. CHECKED THE E & E FWD NOSE, AFT TAIL SECTION, COULD NOT DUPLICATE THE ODOR OR FIND ANY INDICATION OF BURNING. RAN THE APU AND BOTH ENGINES AND FOUND NO BURNING OR ODOR. COMPLIED WITH PNEUEMATIC DIS CABIN SMOKE/ODOR TS FLOW CHART JIC 2120-2367. NO ODORS DETECTED. PERFORMED HIGH POWER ENG RUN W/ LT AND RT AC BUSSES ISOLATED DURING TAXI. REMOVED ALL FWD GALLEY COFFEE DISPENSERS AND INSPECTED ELEC CONNECTORS AND WIRING. REMOVED THE OVEN AND INSPECTED THE ELECT CONNECTORS AND WIRING. ALL OK. ACFT RETURNED TO SERVICE.
